# SDR R61A201901270113

- Difficulty date: January 27, 2019
- Submitted: January 27, 2019
- Operation: Air carrier
- Aircraft: N215JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000270
- Aircraft time: 22,532 hours, 15,938 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003264001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK, FORWARD WET AREA LT SEAT TRACK IS CORRODED BETWEEN FRAMES 17 AND 21 LBL 12.  REMOVED AND REPLACED LT INBD FWD SEAT TRACK FR12-21, FR12, FR13 T-CLIPS AND ADDITIONAL FASTENERS AS NEEDED, REF SRM 51-40-08.
